Visit our education store for all your kids education & school supplies https://schoolfromhome.com.au/

Panadol fo  7+ Years  Strawberry Soluble Tablets -

Panadol fo 7+ Years Strawberry Soluble Tablets

Vendor
Babylove supplies
Regular price
$23.99 AUD
Sale price
$23.99 AUD
Regular price
Sold out
Unit price
per 
Tax included. Shipping calculated at checkout.

7+ Years Fever & Pain Relief Strawberry Soluble Tablets 3* bulk pack
48 tablets in total 

Panadol for children

Product description

Panadol Children 7+ Years Fever and Pain Relief Soluble Tablets are fast effective temporary relief from fever and pain associated with a toothache, headache, immunisation, cold and flu symptoms, earache. It has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. It provides effective relief whilst also being suitable for your little ones. Pack contains 16 tablets.

Important information

Safety Information:

 

Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

 

Ingredients:

 

Each tablet contains Paracetamol 250mg. Sodium 213mg (9.2mmol) - this should be taken into account by those on a low sodium diet, Phenylalanine, Saccharin Sodium, Aspartame.

 

Directions:

 

Drop tablet(s) into a glass of room temperature water. Wait until tablet(s) are fully dissolved and have stopped fizzing.Drink water. Age: 7-10 yrs, Average weight: 22-32kg, Dose: 1-1 1/2 tablets (Max 6 in 24 hrs). Age: 10-12 yrs, Average weight: 32-41kg, Dose: 1 1/2-2 tablets (Max 8 in 24 hrs). - Dissolve the tablet in a glass of water at room temperature. - Repeat 4-6 hourly if required (maximum 4 times within 24 hours). - Can be given with fruit juice if preferred by your child. PRECAUTIONS Do not use children's Panadol 7+ years tablets: - For children under 7 years of age. - If your child is using other medicines containing paracetamol, except on medical advice. - For more than 48 hrs at a time, except on medical advice. - If any of the seals on this packaging are broken. - If the package use-by date has expired. FIRST AID If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126; NZ 0800 764 766) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated. No preservatives or artificial colours, No Gluten, No Aspirin, No Lactose, No Sugar.